A comonotonic theorem for BSDEs
AbstractPardoux and Peng (Systems Control Lett. 14 (1990) 55) introduced a class of nonlinear backward stochastic differential equations (BSDEs). According to Pardoux and Peng's theorem, the solution of this type of BSDE consists of a pair of adapted processes, say (y,z). Since then, many researchers have been exploring the properties of this pair solution (y,z), especially the properties of the first part y. In this paper, we shall explore the properties of the second part z. A comonotonic theorem with respect to z is obtained. As an application of this theorem, we prove an integral representation theorem of the solution of BSDEs.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Stochastic Processes and their Applications.
Volume (Year): 115 (2005)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- N. El Karoui & S. Peng & M. C. Quenez, 1997. "Backward Stochastic Differential Equations in Finance," Mathematical Finance, Wiley Blackwell, vol. 7(1), pages 1-71.
- Zengjing Chen & Larry Epstein, 2002.
"Ambiguity, Risk, and Asset Returns in Continuous Time,"
Econometric Society, vol. 70(4), pages 1403-1443, July.
- Zengjing Chen & Larry G. Epstein, 2000. "Ambiguity, risk and asset returns in continuous time," RCER Working Papers 474, University of Rochester - Center for Economic Research (RCER).
- Chen, Zengjing & Kulperger, Reg, 2005. "Inequalities for upper and lower probabilities," Statistics & Probability Letters, Elsevier, vol. 73(3), pages 233-241, July.
- He, Kun & Hu, Mingshang & Chen, Zengjing, 2009. "The relationship between risk measures and choquet expectations in the framework of g-expectations," Statistics & Probability Letters, Elsevier, vol. 79(4), pages 508-512, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.